Increase the visibility of your scientific production by authorizing the export of your publications to HAL!

Items where Division is "Institut de mathématiques de Toulouse" and Year is 2015

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Creators | Item Type | Date | No Grouping
Jump to: B | D | G
Number of items: 5.

B

Bégout, Pascal, Bolte, Jérôme and Jendoubi, Mohamed Ali (2015) On damped second-order gradient systems. Journal of Differential Equations, 259 (7). pp. 3115-3143.

Bégout, Pascal and Diaz, Jesus Ildefonso (2015) Existence of weak solutions to some stationary Schrödinger equations with singular nonlinearity. Revista de la Real Academia de Ciencias Exactas, Fisicas y Naturales. Serie A. Matematicas, 109 (1). pp. 43-63.

D

Davydov, Y. and Illig, Aude (2015) Mixing properties of crystallization processes. North-Western European Journal of Mathematics, 1 (MR3437171). pp. 169-191.

G

Gadat, Sébastien, Miclo, Laurent and Panloup, Fabien (2015) A stochastic model for speculative bubbles. Alea - Latin American Journal of Probability and Mathematical Statistics, 12 (1).

Giacomoni, Jacques, Schindler, Ian and Takac, Peter (2015) Singular quasilinear elliptic systems and H\"older regularity. Differential and Integral Equations. An International Journal for Theory & Applications, vol. 20 (n° 3/4). pp. 259-298.

This list was generated on Fri Oct 30 14:25:32 2020 CET.